# SDR HCMA201407170001

- Difficulty date: July 15, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N11FQ
- Make and model: Urocop EC 130 T2
- Aircraft serial: 7571
- Aircraft time: 1,628 hours, 2,199 cycles
- Engine: Tmeca ARRIEL2D
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bolt
- Condition: Loose
- Location: M/R Mast
- Part time: 1,628 hours
- Component: Main Rotor Mast, Urocop
- Component part number: 355A37000601
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DIGITAL NR READING WAS FLUCTUATING IN FLIGHT.  AFTER TROUBLESHOOTING OF THE NR PICKUP ON THE NR GAUGE, IT WAS DECIDED TO INSPECT THE PHONIC WHEEL FOR SECURITY.  UPON REMOVAL OF THE EPICYCLIC, IT WAS FOUND THAT SIX ATTACHMENT BOLTS, 2 WERE TORQUED TO 100 IN LBS & 4 WERE AT 20 IN LBS, 195 IN LBS IS BOOK TORQUE.  UPON INSPECTION OF THE PHONIC WHEEL IT WAS DETERMINED THAT IT WAS SPINNING DUE TO LOSS OF TORQUE ON THE BOLTS, WHICH WAS DUE TO THE GRAPH OIL COATING DETERIORATING FROM THE MATING SURFACES OF THE PHONIC WHEEL, EPICYCLIC & MAST CONTACT SURFACES.  REPLACEMENT OF THE PHONIC WHEEL HAS FIXED THE NR FLUCTUATING READING.
